# SDR MWEA95199

- Difficulty date: May 11, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N700ME
- Make and model: Doug DC-9-14
- Aircraft serial: 45696
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire
- Condition: Broken
- Location: Rt Wing
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

WHEN GEAR LOWERED RIGHT MLG UNSAFE LIGHT DID NOT LIGHT DURING TRANSIT UNLESS THROTTLES RETARDED.  FERRIED A/C TO MKE.  FOUND WIRE 2G204E24 OPEN BETWEEN RT UPLOCK CONNECTOR AND TERMINAL STRIP S3-66.  REPLACED WIRE.  PERFORMED GEAR SWING.  SYSTEM PERFORMS O.K.  AIRCRAFT RETURNED TO SERVICE.
